# SDR COMA9610333

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMBOUT, THE NR 1 ENGINE TORQUE FLUCTUATED FROM 92 PERCENT TO 100 PERCENT.  WHEN POWER WAS REDUCED THE FLUCTUATION WAS FROM 72 PERCENT TO 90 PERCENT, OPERATION BECAME NORMAL SHORTLY.  TRANSFERRED TO DEFERRED LIST CAT C, MEL 73-21-1, EXPIRES 11-29-96.  BOTH EEC TURNED TO MANUAL.
